# SDR 96ZZZM863

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503MG
- Make and model: Boeing 727191
- Aircraft serial: 19392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR HAS LEVEL 1 CORROSION AROUND FASTENER AT STATION 1070 STRINGER 10R AT DOUBLE REPAIR.  CORROSION REMOVED AROUND FASTENER, TREATED AREA PER SRM 51-10-6 AND 51-10-2 MATERIAL LOSS WITHIN LIMITS PER SRM 53-10-1.
